# SDR 98ZZZX2001

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1808W
- Make and model: Beech A60
- Aircraft serial: P215
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Hose
- Part number: 9691000419
- Condition: Leak
- Location: Manifold Press
- Part time: 2,360 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED HE WAS UNABLE TO OBTAIN RATED MANIFOLD PRESSURE DURING CLIMB.  AFTER CHECKING INTAKE AND EXHAUST SYSTEMS FOR LEAKS AND CHECKING CONTROLLER WITH NO IMPROVEMENT, THE MANIFOLD PRESSURE HOSES WERE PRESSURE CHECKED AND FOUND TO BE LEAKING.  WHEN THE FIRESLEEVE WAS PULLED BACK, THE STEEL BRAIDED HOSE FELL APART.
